The very short story is my father was given warfarin when his condition was a dissection of the Aorta. A rapid decline into sudden death followed.
Obviously it is not so black and white. When treated a scan showed no Aortic damage and a previous recent angiogram showed no signs of damage in that department either. Lungs were tested for clots and also showed nothing. They did not know what was wrong with him and why he had chest pains (later spreading to much of his torso) and decided to treat him with warfarin as his pulse was irregualr and they feared a possible clot leading to heart attack.
It seems to me that when a patient has chest pains and it is not an apparent heart or lung problem it should be very important to rule out dissection of the Aorta before administering Warfarin. The hospital say that is correct but they did the scan and it showed nothing so they did what they should have. Is that all they could have done to rule it out?
Perhaps I should also be angry with his doctor who one week previously halved his high blood pressure medication (thus thinning the blood).
Any ideas would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?